# SDR CIEA200700008

- Difficulty date: August 30, 2007
- Submitted: August 30, 2007
- Operation: Air carrier
- Aircraft: N428P
- Make and model: Beech 200BEECH
- Aircraft serial: BB745
- Aircraft time: 8,679 hours, 8,283 cycles
- Engine: Pwa PT6A41
- System (JASC): 3240 · Landing Gear Brake System
- Part: Packing
- Part number: MS28775228
- Condition: Deformed
- Location: Brake Assy
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING AND SLOWING TO TAXI SPEED, THE FLIGHT CREW WERE UNABLE TO MAKE A RT TURN TO EXIT THE RUNWAY DUE TO THE LOSS OF BRAKING ACTION OF THE RT BRAKE.  THE AIRCRAFT WAS STOPPED AND THEN REMOVED FROM THE RUNWAY USING A TOW TRACTOR.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND BRAKE FLUID LEAKING FROM THE NR 3 AND NR 4 BRAKE HOUSINGS.  THE UNITS WERE DISASSEMBLED AND THE O-RINGS WERE FOUND TO BE IN AN EGG SHAPE.  THE O-RINGS WERE REPLACED WITH NEW UNITS AND THE AIRCRAFT WAS ABLE TO BE RETURNED TO SERVICE.  THE O-RINGS ARE SUSPECTED TO BECOME EGG SHAPED DUE TO EXCESSIVE HEAT BUILDUP, ONE SUSPECTED CAUSE IS THE FLIGHT CREWS TAXING TO THE RAMP, SETTING THE PARKING BRAKE AND LEAVING IT SET.  THIS DOES NOT ALLO
